Common Fixed Point Theorems Of Gregus Type For Compatible Mappings In Banach Spaces

1Neelmani Gupta

1Department of Mathematics, Govt. Dungar College, Bikaner (Raj.)-334003

161 Views
82 Downloads
Abstract:

In this paper, we prove a common fixed point theorem of Gregus type for compatible mappings in Banach space. .Our work generalizes several earlier results on fixed points in this direction.

Keywords:

Common fixed point, compatible mappings, weakly compatible mappings, best approximant.

Paper Details
Month03
Year2009
Volume13
IssueIssue 1
Pages140-146